[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.83.210. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1986

Pigmentation Induced by Quinidine Therapy

Author Affiliations

From the Departments of Dermatology (Drs Mahler and Sissons) and Pathology (Dr Watters), McGill University, Montreal.

Arch Dermatol. 1986;122(9):1062-1064. doi:10.1001/archderm.1986.01660210112031
Abstract

• Abnormalities of pigmentation are a well-known side effect of antimalarial therapy. Quinidine, an antiarrhythmic agent, is structurally related to the common antimalarials but, to our knowledge, has not been associated with pigmentary abnormalities. We report a case of localized blue-gray pigmentation, clinically and histologically identical to antimalarial-induced pigmentation, in a patient receiving quinidine therapy.

(Arch Dermatol 1986;122:1062-1064)

×